Format

Send to

Choose Destination
See comment in PubMed Commons below
Braz J Infect Dis. 2007 Apr;11(2):290-2.

Dyslipidaemia associated with the highly active antiretroviral therapy in AIDS patient: reversion after switching (stavudine to tenofovir and lopinavir/ritonavir to atazanavir/ritonavir).

Author information

1
Federal University of Mato Grosso do Sul, 79050-112 Campo Grande, MS, Brazil. hmdomingos@brturbo.com.br

Abstract

Antiretroviral therapy has been associated with hyperlipidemia in AIDS patients. This case illustrates the classic metabolic effects associated to the HAART including protease inhibitors and/or stavudine. It was showed that the management of the HAART-associated dyslipidaemia with conventional antihyperlipidemic therapy may fail, being the switching strategy the best option.

PMID:
17625780
[Indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Scientific Electronic Library Online
    Loading ...
    Support Center